# SDR MALA964953

- Difficulty date: April 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831MA
- Make and model: Dhav DHC8102
- Aircraft serial: 339
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 10005511
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DTW - FLT 3152 - DURING POST-FLIGHT INSPECTION, THE OVERHEAD EMERGENCY LIGHT WOULD INTERMITTENTLY ILLUMINATE.  MAINTENANCE REPLACED THE LIGHT ASSEMBLY.  SYSTEM OPERATED SATISFACTORILY.  (X)
